Journal of Symbolic Logic 66 (4):1727-1748 (2001)
|Abstract||The recursion theorem in abstract partially ordered algebras, such as operative spaces and others, is the most fundamental result of algebraic recursion theory. The primary aim of the present paper is to prove this theorem for iterative operative spaces in full generality. As an intermediate result, a new and rather large class of models of the combinatory logic is obtained|
|Keywords||No keywords specified (fix it)|
|Through your library||Configure|
Similar books and articles
Jarosław Achinger (1986). Generalization of Scott's Formula for Retractions From Generalized Alexandroff's Cube. Studia Logica 45 (3):281 - 292.
Raymond M. Smullyan (1990). Some New Double Induction and Superinduction Principles. Studia Logica 49 (1):23 - 30.
Andrzej W. Jankowski (1986). Some Modifications of Scott's Theorem on Injective Spaces. Studia Logica 45 (2):155 - 166.
Till Tantau (2005). Weak Cardinality Theorems. Journal of Symbolic Logic 70 (3):861 - 878.
Dieter Spreen (1998). On Effective Topological Spaces. Journal of Symbolic Logic 63 (1):185-221.
Raymond M. Smullyan (1993). Recursion Theory for Metamathematics. Oxford University Press.
Lyubomir Ivanov (1990). Operative Vs. Combinatory Spaces. Journal of Symbolic Logic 55 (2):561-572.
Andrzej W. Jankowski (1985). Disjunctions in Closure Spaces. Studia Logica 44 (1):11 - 24.
Robert Goldblatt (1985). On the Role of the Baire Category Theorem and Dependent Choice in the Foundations of Logic. Journal of Symbolic Logic 50 (2):412-422.
Dick Jongh, Marc Jumelet & Franco Montagna (1991). On the Proof of Solovay's Theorem. Studia Logica 50 (1):51 - 69.
Sorry, there are not enough data points to plot this chart.
Added to index2009-01-28
Total downloads2 ( #232,381 of 549,067 )
Recent downloads (6 months)0
How can I increase my downloads?